Posted by Victor on October 29, 2001 at 23:26:22:
In Reply to: Verapamil and CH posted by Ueli on October 29, 2001 at 21:18:44:
but for some (me) blood pressure drops so low due to extremely low heart rate, can't function due to extreme weakness and dizziness. The dehydration side effect of this medication dried my my sinuses to the point of exacerbating both the frequency and intensity of the CH's. I had to be rushed into ER via an ambulance and the EKG showed erratic and very slow heart beat. When asked which medications I was on, verapamil, 480 mg per day. Doc said get off of it and stay off of it. Required several more EKG's to verify I did not have a heart condition. That was 20 years ago, never had heart problems before nor after taking verapamil. I don't have any confusion about this medication, if I ever intend on commiting sucicide, it is a means.
If it works for you, take it, for me, it's not only super weakness and dizziness, but makes my CH's a hell of lot worse. Hell of a feeling to have a ten size CH and barely be able to move.
Post a Followup